Hello and I am sorry that you are feeling so awful. You posted yesterday :
"I didn't get to send my prescription in until around two days after I got it and it takes 7 to 10 days to get it mail order so I am having a two week delay at least to get to start on it and hopefully this will take care of any flareup issues when I get back on it."
I am understanding you to say you are without your UC med and do you feel that is part of your stomach issues?
I know the sensation of being anxious and just giving up but a new day dawns and it is a day to be lived the best I can. It may not be a good day but I can not give up as I have had wonderful days as I am sure you have too. You must not give up, but anticipatory anxiety (worrying about causing your self a stomach ulcer) is only making you worse.
Are you on an antidepressant? It may help you or something at bedtime as a good nights sleep can make the next day better.
IMO you are a wonderful and caring person that is going through a really bad time right now.
I am so sorry you are going through this...coming here and talking about this as well as sharing it with others is the best thing to do.
Take care of you. Stay with us and keep posting :)
I am suggesting everyone read and post something under the thread How Important Is a Good Laugh?
Post Edited (stkitt) : 8/4/2007 8:15:48 PM (GMT-6)
Post Edited (at wit's end) : 8/4/2007 9:31:01 PM (GMT-6)
You are already using two great tools and not being able to concentrate is a part of anxiety as well as getting upset and irritable. When I was at my worse I just cried all day and cried myself to sleep.
I could not concentrate well either. I just clung to the fact that I had been fine and what had gone wrong? I told myself this has to get better and I begged my husband to help me. I know I caused him great stress too.
In the end I accepted that all I could do was get up, get dressed and sit at computer trying to help others. I would have the crying bouts and then calm down a bit and do it all again.
I am hoping your bad spell is your UC and some anxiety over your health problems. I would guess that it is normal to have your flare ups be different, more severe and possibly your anxiety is causing some of this.
I am here to support you along with all of the members, so please keep posting and we will do are best to support you.
Remember the world is a better place because you live and serve within it.
Post Edited (at wit's end) : 8/5/2007 6:54:17 AM (GMT-6)
Hi at wits end. My name is Boomer2uall (Nick). Hey listen, don't give up. You may be right and already have an ulcer which will give you that rotten feeling in your stomach area. I know, becuase, I have one. I have to take Pariet for it and trust me when I say it will go away. For the anxiety and depression part, do anythining to keep your mind off it the best you can. Watch TV, or a movie. Just sit on the porch. Do anything and take your meds. Just please don't hurt yourself dude. Trust me, I feel like crap EVERY morning when I wake up and most of the day from anxiety and depression. I am also withdrawling from Codiene to make things worse. I might as well wear a diaper from the explosive diareaha from it.
I don't know what else to say except you will get through all this.
I am sorry to hear your gut is still bothering you. Gas rises so we used to laugh when we had gas and say if only we could stand on our heads. Seriously get up and walk when you have gas, staying in a slumped position will not help the gas but keep it trapped and the pain goes on.
I know you are in a bad place right now and I agree you could use a med for your anxiety. Vistaril is not a wonderful med for anxiety in my opinion. It is used more commonly together with a pain med for pain and relaxation. Some people have good luck with it.
I am thinking of you............take care and keep posting.